# SDR RAIA00404010

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 10,890 hours, 10,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL COMING FROM PAX DOOR. MAINTENANCE FOUND EXTERNAL DOOR ROD OUT OF RIG AND ADJUSTED ROD. GROUND RAN AND DID CABIN PRESSURE CK.
